# SDR CALA2023071002210

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 72,864 hours, 29,760 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4911710
- Part serial: 2523
- Condition: Unknown
- Location: Slats
- Part time: 765,393 hours, 728,261 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/CTL FLAP SYS 1 FAULT ON CLB OUT.  FLAP IND FLAPS2 AND INDICATI NG NOT RETRACTED. ADDED PHOTO OF PFR PER TSM 27-51-00-810-811-A, PERFORMED SFCC SYSTEM OPERATIONAL AND AMM 27-51-34-400-001. PERFORMED BOTH OPERATIONAL TEST OF THE 31-2750-9-0001,QTY :1 TESTS REF AMM 27-54-00-710-001. OPS TEST GOOD, NO FAULTS FOUND. FLAP AND SLAT SYSTEMS REF AMM 27-54-00-710-002-A AND OPERATIONAL ROTABLE PARTS CHANGE WAS INDICATED - TT # 1835642  SN OFF 2523 REF LP 5106508 AS CSU (51CV) WAS JUST CHANGED. REMOVED AND TEST OF THE FLAPS (AGAIN) REF AMM 27-54-00-710-001. BOTH OPS REPLACED SFCC 1 (21CV) PRECAUTIONARILY REF AMM 27-51-34-000-001 TEST GOOD, NO FAULTS NOTED AT THIS TIME.  PARTS USED: COMPUTER, SLAT   OFF 31-2750-9-0001 2523 ON 31-2750-9-0001 2253
